# SDR CALA2023060701777

- Difficulty date: June 7, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 111,035 hours, 11,471 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 148W71021
- Condition: Cracked
- Location: Fwd Chord
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AD 2022-06-07 / EA 5380-01113 - LH BS2370 PIVOT BULKHEAD FORWARD CHORD FOUND CRACKED, RESOLVE THE DAMAGE BY PERFORMING OP 025 MODIFICATION. TRANSFER REF NR HX WO.1827358 AND ORIGINATED BY EMP V896827. LH BS2370 PIVOT BULKHEAD FORWARD CHORD REPLACEMENT AS PER EA 5380-01113 REV.B OP 025. WORK ACCOMP BY MECH V893003 INSP BY V896876. RII APPROVED BY HX329567
